# SDR AALA20120906025

- Difficulty date: September 6, 2012
- Submitted: September 7, 2012
- Operation: Air carrier
- Aircraft: N931TW
- Make and model: Doug DC-9-83
- Aircraft serial: 49527
- Aircraft time: 68,905 hours, 34,512 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 750, LONGERON 6 RIGHT, GOUGE IN FRAME LOWER LIP.  INSTALLED J-ANGLE REPAIR PER AARD 53-10-00-17.
